Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Ear pain, headache, taken tylenol excretion and ibuprofen

My ears are really hurting and I have a severe headache for the last 36 hours I cant gat rid of I have taken tylonal excretin and ibuprofen and can t get rid of it what could it be
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
ENT Specialist 's  Response
WELCOME TO HCM.
THE PAIN IN EAR WITH HEADACHE CAN BE DUE TO SEVERAL REASONS. U NEED TO GO TO AN ENT EXPERT FOR CLINICAL EXAMINATION. HE WILL CHECK UR EARS THAT MAY HAV A FURUNCLE OR BOIL IN IT. HE WILL CHECK UR TM JOINT ALSO THAT COULD ALSO BE RESPONSIBLE FOR THIS PAIN.
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor